# SDR AALA201801129002

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 62,325 hours, 23,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE COVER TRIM DISLODGED WHEN DOOR WAS OPENED.  SECURED THE TRIM.
